# SDR SIMA953361

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Line
- Part number: S7931000600200
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ORD - FLT NR 4200 - NR 2 ENGINE LOW OIL PRESSURE WARNINGS IN FLIGHT, NR 2 ENGINE SHUT DOWN.  INSPECTED ENGINE AND FOUND OIL PRESSURE LINE TO THE LOW PRESSURE SWITCH WAS CRACKED.  RAI'D LINE OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
